U.S. doctors online nowAsk doctors free
PA
A 52-year-old male asked:

Have tingling in left calf and foot,also burning/pressure sensation. arch and ankle also hurt.couldnt sleep last nite(taking bactrum 1st time). ideas?

1 doctor answer2 doctors weighed in
Dr. Thomas Mcgowan
Specializes in Family Medicine
Pain: Many possibilities for this including a muscle or tendon issue to your leg and foot, a nerve issue or compression, medication induced from the Bactrim (sulfamethoxazole and trimethoprim) is possible as well, an electrolyte abnormality and even possible you may have a blood clot in your leg. I would see someone to get checked out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 31, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.